Inspired by recent work by Closset, Kim, and Willett, we derive a new formula for the superconformal (or supersymmetric) index of 4D N= 1 theories. Such a formula is a finite sum, over the solution set of certain transcendental equations that we dub Bethe Ansatz Equations, of a function evaluated at those solutions.

A Bethe Ansatz Type Formula for the Superconformal Index / Benini, F.; Milan, P.. - In: COMMUNICATIONS IN MATHEMATICAL PHYSICS. - ISSN 0010-3616. - 376:2(2020), pp. 1413-1440. [10.1007/s00220-019-03679-y]

A Bethe Ansatz Type Formula for the Superconformal Index

Benini, F.
;
Milan, P.
2020

Abstract

Inspired by recent work by Closset, Kim, and Willett, we derive a new formula for the superconformal (or supersymmetric) index of 4D N= 1 theories. Such a formula is a finite sum, over the solution set of certain transcendental equations that we dub Bethe Ansatz Equations, of a function evaluated at those solutions.
376
2
1413
1440
https://arxiv.org/abs/1811.04107
Benini, F.; Milan, P.
File in questo prodotto:
File Dimensione Formato  
1811.04107.pdf

embargo fino al 13/01/2021

Tipologia: Documento in Post-print
Licenza: Non specificato
Dimensione 390.8 kB
Formato Adobe PDF
390.8 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/20.500.11767/117582
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 23
  • ???jsp.display-item.citation.isi??? 21
social impact